Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Mar 31, 2008, 7:26 AM CDT for Labette County, Neosho County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 7:26 AM CDT (12:26 UTC)
- Expired
- Mar 31, 2008, 7:46 AM CDT
- In force
- 20 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Labette County, KS, Neosho County, KS
The radar
The Tulsa radar (KINX), 137 km from the middle of the area, began a volume at 12:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Mar 31, 5:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 311226 SVRICT KSC099-133-311300- /O.NEW.KICT.SV.W.0013.080331T1226Z-080331T1300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 726 AM CDT MON MAR 31 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LABETTE COUNTY IN SOUTHEAST KANSAS. SOUTHEASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS. * UNTIL 800 AM CDT. * AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR PARSONS...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ERIE...GALESBURG...PARSONS...ST. PAUL...SOUTH MOUND. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. FREQUENT AND DEADLY CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507 TIME...MOT...LOC 1226Z 244DEG 30KT 3738 9529 $$ BOWMAN
2 follow-up statements
000 WWUS53 KICT 311234 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 734 AM CDT MON MAR 31 2008 KSC099-133-311300- /O.CON.KICT.SV.W.0013.000000T0000Z-080331T1300Z/ NEOSHO KS-LABETTE KS- 734 AM CDT MON MAR 31 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN LABETTE AND SOUTHERN NEOSHO COUNTIES UNTIL 800 AM CDT... AT 731 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR SOUTH MOUND...OR NEAR PARSONS...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE... 6 MILES SOUTHEAST OF ST. PAUL BY 745 AM CDT. THE TOWN OF SOUTH MOUND IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507 TIME...MOT...LOC 1234Z 244DEG 30KT 3741 9521 $$ BOWMAN
000 WWUS53 KICT 311246 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 746 AM CDT MON MAR 31 2008 KSC099-133-311256- /O.CAN.KICT.SV.W.0013.000000T0000Z-080331T1300Z/ NEOSHO KS-LABETTE KS- 746 AM CDT MON MAR 31 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LABETTE AND SOUTHERN NEOSHO COUNTIES HAS BEEN CANCELLED... AT 744 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT MONDAY MORNING FOR SOUTHEASTERN KANSAS. LAT...LON 3724 9537 3750 9541 3768 9508 3726 9507 TIME...MOT...LOC 1246Z 244DEG 30KT 3745 9510 $$ BOWMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:30 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 31, 3:30 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 330 AM CDT MON MAR 31 2008 .DISCUSSION... TODAY: MAIN FOCUS IS ON THE SEVERE WEATHER THREAT. MODELS CONTINUE TO SHOW INCREASING CAPES ACROSS SOUTH CENTRAL KS TOWARDS DAYBREAK...WITH POTENTIAL FOR STORMS TO BECOME INCREASINGLY SURFACE BASED. 1200 UTC GLOBAL FORECAST SYSTEM MODEL BUFR SOUNDING AT ICT HAS ABOUT 3200 J/KG CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH MEAN PARCEL AND NO CONVECTIVE INHIBITION. BRISK LOW LEVEL JET ADDED FAIRLY IMPRESSIVE LOW LEVEL CURVE TO HODOGRAPH...ALTHOUGH 0-3KM CONVECTIVE AVAILABLE POTENTIAL ENERGY IS LESS THAN OPTIMAL. EXPECT INCREASE IN INTENSITY AND COVERAGE THROUGH DAYBREAK. GIVEN RATHER SPARCE CONVECTIVE INHIBITION...DOUBT THAT STORMS WILL COMPLETELY STOP EVEN AFTER LOW LEVEL JET SUBSIDES. POTENTIAL FOR SURFACE BASED STORMS LATE MORNING EAST OF I-35 AND SHIFTING INTO SOUTHEAST KS DURING THE AFTERNOON. BELIEVE TORNADO THREAT WILL INCREASE LATE MORNING ALONG/AHEAD OF FRONT. RAPID DRYING IN THE WAKE OF THE FRONT WILL ALLOW SOME SUNSHINE AND RECOVERY TO TEMPERATURES. TONIGHT-TUE: SPED UP TIMING OF BACK EDGE OF PRECIPITATION JUST A BIT. PRECIPITATION CHANCES SHOULD END QUICKLY AFTER 0000 UTC IN EXTREME SOUTHEAST KS. RATHER CHILLY NIGHT ACROSS CENTRAL KS WITH WINDS DECREASING. RELATIVELY QUITE OTHERWISE. WED-THU: RATHER TRICKY FORECAST WITH A RELATIVELY WIDE RANGE OF SOLUTIONS TO CHOOSE FROM. THERE HAS BEEN CONSIDERABLE VARIABILITY IN RUN TO RUN SOLUTIONS...ALTHOUGH WITH RESPECT TO MOISTURE AND 850MB TEMPERATURES...EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS MODEL HAS BEEN A BIT MORE CONSISTENT OVER THE LAST SEVERAL RUNS. DO NOT BELIEVE THE RAPID INFLUX OF MOISTURE PROGNOSTICATED BY GLOBAL FORECAST SYSTEM MODEL...BELIEVE IS HAS MOISTENED THE 850MB LAYER DUE TO THE UPSLOPE COMPONENT WELL NORTH OF TRUE 850MB FRONT. GIVEN THAT THE 850MB FLOW ONLY TURNS TO THE SOUTH AROUND 1200 UTC...FIND IT HARD TO BELIEVE THAT SUBSTANTIAL MOISTURE WILL BE THAT FAR INTO THE FORECAST AREA BY 0000 UTC THU. HAVE RELUCTANTLY BUMPED UP PROBABILITY OF PRECIPITATION IMMEDIATELY ALONG OK BORDER FOR CONSISTENCY. WITH ADDITIONAL SUNSHINE ANTICIPATED ON WED...BUMPED UP TEMPERATURES JUST A BIT. WITH INCREASE IN CLOUDS/PRECIPITATION WED NIGHT AND THU HAVE BUMPED TEMPERATURES DOWN A BIT FOR THU. HOWEVER CONSIDERABLE UNCERTAINTY IN TEMPERATURES WITH FRONT LIKELY IN THE VICINITY OF OK BORDER THU AFTERNOON. FRI-SUN: NO CHANGES TO PREVIOUS FORECAST.-HOWERTON && .AVIATION... 0600 UTC TAF UPDATE...SCATTERED TO MORE NUMEROUS THUNDERSTORMS WILL DEVELOP AND TRACK NORTHEASTWARD ACROSS SOUTHERN AND CENTRAL KANSAS OVERNIGHT. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL. MEANWHILE...IFR/LIFR CLOUD CEILINGS AND PERIODS OF DRIZZLE WILL CONTINUE TO AFFECT MUCH OF THE REGION OVERNIGHT INTO THE EARLY MORNING HOURS. THE CLOUD CEILINGS WILL BEGIN TO LIFT AND SCATTER OUT FROM WEST TO EAST ACROSS THE AREA...AS A COLD FRONT SWEEPS SOUTHEAST ACROSS THE STATE. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 37 55 36 / 30 0 0 10 HUTCHINSON 59 35 51 35 / 20 0 0 10 NEWTON 62 34 51 35 / 40 0 0 10 ELDORADO 68 36 53 37 / 60 10 0 10 WINFIELD-KWLD 70 39 56 40 / 50 10 0 10 RUSSELL 54 31 49 36 / 20 0 0 10 GREAT BEND 54 32 50 35 / 20 0 0 10 SALINA 55 34 50 37 / 30 0 0 10 MCPHERSON 56 34 50 35 / 30 0 0 10 COFFEYVILLE 73 43 57 39 / 80 20 0 0 CHANUTE 68 39 53 38 / 80 20 0 0 IOLA 67 38 51 37 / 80 10 10 10 PARSONS-KPPF 72 41 55 38 / 80 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 31, 5:12 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 512 AM CDT MON MAR 31 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 512 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TODAY ALONG AND AHEAD OF A COLD FRONT MOVING ACROSS THE AREA. THE STRONGEST STORMS WILL PRODUCE TWO INCH HAIL...WINDS OF 60 TO 70 MPH AND LOCALIZED FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE ALONG AND EAST OF A LINE FROM MARION TO NEWTON TO WELLINGTON THIS MORNING...AND EAST OF A YATES CENTER TO ARKANSAS CITY LINE AFTER 1 PM. ALL OF THE STORMS SHOULD EXIT EXTREME SOUTHEAST KANSAS AROUND SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE FORECAST TO RETURN TO MUCH OF THE REGION WEDNESDAY AFTERNOON AND CONTINUE THROUGH THURSDAY. THE STORMS MAY BE STRONG ON THURSDAY...GENERALLY SOUTH OF A LINE FROM HUTCHINSON TO EUREKA TO IOLA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS MORNING ACROSS SOUTH CENTRAL KANSAS...AND THIS AFTERNOON EAST OF I-35. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, Mar 31, 5:54 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 554 AM CDT MON MAR 31 2008 KSZ093-311130- COWLEY- 554 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY COUNTY... AT 553 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WINFIELD...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CDB
Special weather statement, Mar 31, 6:17 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 617 AM CDT MON MAR 31 2008 KSZ095-096-099-100-311145- LABETTE-MONTGOMERY-NEOSHO-WILSON- 617 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 614 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS ALONG A LINE FROM HAVANA TO CHANUTE AND MOVING NORTHEAST AT 31 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL WILL ALSO OCCUR WITH THESE STORMS WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CDB
Special weather statement, Mar 31, 6:32 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 632 AM CDT MON MAR 31 2008 KSZ093-094-311200- COWLEY-ELK- 632 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY AND ELK COUNTIES... AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF BURDEN...OR 18 MILES EAST OF WINFIELD...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CDB
Local storm report, Mar 31, 6:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM NON-TSTM WND GST 8 N SEDAN 37.24N 96.18W
03/31/2008 E60 MPH CHAUTAUQUA KS TRAINED SPOTTER
OCCASIONAL GUSTS WITH LIGHT RAIN IN THE AREA.
&&
KEDSpecial weather statement, Mar 31, 6:59 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 659 AM CDT MON MAR 31 2008 KSZ095-096-099-100-311230- LABETTE-MONTGOMERY-NEOSHO-WILSON- 659 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON COUNTIES... AT 657 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE FROM INDEPENDENCE TO EAST OF CHANUTE... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. CDB
Special weather statement, Mar 31, 7:15 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 715 AM CDT MON MAR 31 2008 KSZ096-100-311245- LABETTE-NEOSHO- 715 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES... AT 710 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR 10 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. BOWMAN
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| Mar 31, 12:18 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 42 min |
| Mar 31, 12:54 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 20 min |
| Mar 31, 6:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Elk | 34 min |
| Mar 31, 8:36 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 24 min |
| Mar 31, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 33 min |
| Mar 31, 9:16 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 22 min |
| Mar 31, 9:42 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 48 min |
| Mar 31, 10:36 AM CDT | Flash Flood Warning | ICT | Labette, Neosho | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.